# SDR 2000UALA00679

- Difficulty date: November 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Aircraft time: 60,085 hours, 34,922 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542U1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE SUPPLEMENTAL DATA UPDATE BATTERY PACK. REPLACED BATTERY PACK M1090 & GROUND CHECKS NORMAL
